MathSciNet Relay Station
MathSciNet bibliographic data
MR968459 (90a:35125) 35K60 (35B40 35F25)
Crandall, Michael G.; Lions, Pierre-Louis; Souganidis, Panagiotis E. Maximal solutions and universal bounds for some partial differential equations of evolution. Arch. Rational Mech. Anal. 105 (1989), no. 2, 163–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement